# SDR USAA2013052000017

- Difficulty date: April 22, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 42,223 hours, 15,383 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347210420290
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  ELONGATED HOLE ON FLOORBEAM LOWER COUPLING AT FR66, S23L.  REPLACED FLOORBEAM LOWER COUPLING AT FR66, S23L IAW SRM 51-72-11 AND DWG D53472815.
